Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

Publications in 2020

Mathematics

Ayele, Prof. Dr. Tsegaye Gedif

Addis Ababa University, Ethiopia
Field of research: Analysis
Host: Prof. Dr. Rene Pinnau Technische Universität Kaiserslautern
  • Tsegaye G. Ayele, Mulugeta A. Dagnaw : Boundary-domain integral equation systems to the Dirichlet and Neumann problems for compressible Stokes equations with variable viscosity in 2D. In: Mathematical Methods in the Applied Sciences. 2020, p. 1 - 23 [boundary-domain integral equations, equivalence, invertibility, parametrix, Stokes equations].

Bachmayr, Dr. Annette

Johannes Gutenberg-Universität Mainz, Germany
Field of research: Algebra
Host: Prof. Dr. Florian Pop University of Pennsylvania
  • Annette Bachmayr, David Harbater, Julia Hartmann, Florian Pop: LARGE FIELDS IN DIFFERENTIAL GALOIS THEORY. In: Journal of the Institute of Mathematics of Jussieu. 2020, [Picard–Vessiot theory, large fields, inverse differential Galois problem, embedding problems, linear algebraic groups].

Masjed-Jamei, Prof. Dr. Mohammad

K. N. Toosi University of Technology, Iran
Field of research: Analysis
Host: Prof. Dr. Wolfram Koepf Universität Kassel
  • Mohammad Masjed-Jamei: Special Functions and Generalized Sturm-Liouville Problems. Switzerland, https://www.springer.com/gp/book/9783030328191: Springer, Birkhäuser , 2020, 313 pp. [Special Functions; Sturm-Liouville Problems].

  • Mohammad Masjed-Jamei, Z. Moalemi, Nasser Saad,: Incomplete symmetric orthogonal polynomials of finite type generated by a generalized Sturm-Liouville Theorem. In: Journal of Mathematical Physics. 61, 2020, p. 1 - 16 [Incomplete symmetric orthogonal polynomials; finite orthogonality; Sturm-Liouville problems].

  • Mohammad Masjed-Jamei, Z. Moalemi, H. M. Srivastava, Ivan Area: Some Modified Adams-Bashforth Methods Based Upon the Weighted Hermite Quadrature Rules. In: Mathematical Methods in the Applied Sciences. 43, 2020, p. 1380 - 1398 [Adams-Bashforth Methods; Weighted Quadrature Rules; Hermite Interpolation].

  • Mohammad Masjed-Jamei, F. Soleyman, Wolfram Koepf: Two finite sequences of symmetric q-orthogonal polynomials generated by two q-Sturm-Liouville problems. In: Reports on Mathematical Physics. 85, 2020, p. 41 - 55 [Symmetric q-orthogonal polynomials; q-Sturm-Liouville problems; Finite orthogonality].

Wang, Dr. Jinhua

Xiamen University, People's Republic of China
Field of research: Analysis
Host: Prof. Dr. Lars Andersson Max-Planck-Institut für Gravitationsphysik (Albert-Einstein-Institut)
  • Lars Andersson, Pieter Blue and Jinhua Wang: Morawetz Estimate for Linearized Gravity in Schwarzschild. In: Annales Henri Poincaré. 21, 2020, p. 761 - 813 [Schwarzschild, Linear stability, Regge-Wheeler equation, Zerilli equation, decay].